# SDR 2000UALA00293

- Difficulty date: May 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 7,271 hours, 2,345 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Part number: 066500080405
- Condition: Dirty
- Location: Wx Radar Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS WEATHER RADAR WILL NOT PAINT VISIBLE PRECIPITATION.  *S/D*  FOUND A FAULT ON THE RADAR RT UNIT.  PULLED UNIT AND FOUND DUST ON RACK CONNECTOR.  CLEANED RACK CONNECTOR AND THEN REINSTALLED UNIT.  PERFORMED GROUND OPERATIONAL CHECK AND VERIFIED SYSTEM OPERATION OK.
